# SDR IPXA13179431

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT LWR FUSELAGE BS 1499, STR 52-53L FRAME 21.  REPAIRED IAW EO A300-5330-51316-C.
